# SDR CALA2010040600123

- Difficulty date: April 5, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N16647
- Make and model: Boeing 737524
- Aircraft serial: 28908
- Aircraft time: 32,866 hours, 17,262 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 65C32359
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER FOUND ON RADIO ALTIMETER ANTENNA CUTOUT AT STA 410 WHILE ACCOMPLISHING EA- CONTACT ENGINEERING TO OBTAIN AMOC DISPOSITION FOR DOUBLER.  PERFORMED ALL STEPS OF PART 1, STEPS 1-18 OF ECRA 5330-04011 REV A.  ISSUED DIP TO ACCOMPLISH INSPECTIONS PER PART 2 AT A THRESHOLD OF 77,000 TOTAL FLIGHT CYCLES AND CONTACT ESC AFTER 72,500 TOTAL FLIGHT CYCLES BUT BEFORE 73,000 TOTAL FLIGHT CYCLES.  //QC//  ACCOMPLISH INSPECTIONS PER PART 2 AT A THRESHOLD OF 77,000 TOTAL FLIGHT CYCLES.  PLANNING TO CONTACT ESC AFTER 72,500 TOTAL FLIGHT CYCLES BUT BEFORE 73,000 TOTAL FLIGHT CYCLES STA 400-420 S-27L TO S-28RT PER ECRA 5330-04011.  DIP CTL NUMBER 04455.
